# SDR ASMF20120420007

- Difficulty date: April 20, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-800
- Aircraft serial: 32359
- Aircraft time: 39,731 hours, 28,083 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Part serial: YC4986555
- Condition: Damaged
- Location: Left
- Part time: 14,656 hours, 6,926 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKEOFF, THE LT ENGINE WAS REACHED 969 C FOR AROUND 12 SECONDS; SO FLIGHT CREW IMMEDIATELY REDUCING THRUST AND AFTER THE REDUCTION, THE LT ENGINE INDICATION WAS SHOWED NORMAL AND IT WAS ACCOMPLISHED THE QRH 8.5 PROCEDURE AND CONTINUING TO DESTINATION.  ACFT WAS SENT TO THE HANGAR AND MX PERSONNEL PERFORMED BITE IN EEC IAW MM 73-00, TASK 801, DETECTING THE 77-20871 FAILURE CODE; SO THE LT ENGINE PROBE T49-5 WAS REPLACED IAW MM 77-21-01, TESTED CORRECT.
